# SDR REXA2012080101219

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 25,162 hours, 21,890 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER LIFE VEST HAD A HOLE IN BAG.  REMOVED AND REPLACED FIRST OFFICER LIFE VEST IAW AMM 25-61-03.
